# SDR AALA202306122770

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737823
- Aircraft serial: 44453
- Aircraft time: 9,487 hours, 3,568 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 18040H8382
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 9,487 hours, 3,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS #1 WINDOW SHOWS EVIDENCE OF ARCING AT THE END OF THE BUS BAR, CRACKING, AROUND THE ENTIRE WINDOW INNER PANE, AND MOISTURE INGRESS AT THE TOP. REMOVED AND REPLACED FIRST OFFICERS #1 WINDOW.
